# SDR CALA9801520

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THE LOWER HORIZONTAL LEG OF THE MAIN BAGGAGE BIN Z-ANGLE AT LOWER THRESHOLD OF DOOR CUTOUT AT STA 636 TO 693.  A Z-ANGLE REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63.
